# SDR YENA2021042600282

- Difficulty date: April 12, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N980JT
- Make and model: Airbus A321-231
- Aircraft serial: 7631
- Aircraft time: 15,550 hours, 3,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 840545
- Condition: Failed
- Location: Emergency Lights
- Part time: 8,064 hours, 2,316 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING EMERGENCY LIGHT TEST FAILED BAT/EPSU (14WL) ON PASSENGER CABIN.  R & R BATTERY OF THE (EPSU) 14WL ON PASSENGER CABIN IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A AND PERFORMED OPERATIONAL TEST OF (EPSU ) IAW AMM 33-51-00-710-001-A. TEST IS OK.
